The Michigan Mathematical Journal

Characteristic classes for symplectic foliations.

Chal Benson

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 33, Issue 1 (1986), 105-118.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003294

Digital Object Identifier
doi:10.1307/mmj/1029003294

Mathematical Reviews number (MathSciNet)
MR817913

Zentralblatt MATH identifier
0592.57021

Subjects
Primary: 57R32: Classifying spaces for foliations; Gelfand-Fuks cohomology [See also 58H10]
Secondary: 53C12: Foliations (differential geometric aspects) [See also 57R30, 57R32]

Citation

Benson, Chal. Characteristic classes for symplectic foliations. Michigan Math. J. 33 (1986), no. 1, 105--118. doi:10.1307/mmj/1029003294. https://projecteuclid.org/euclid.mmj/1029003294


Export citation